# SDR SWIA200515579

- Difficulty date: September 13, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,383 hours, 6,409 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70609
- Part serial: 1233
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,183 hours, 2,534 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DEN "AP STAB TRIM CAUTION MSG ILLUMINATED.  REPLACED HSTCU REF AMM 27-41-01 AS REQUIRED.  OPERATIONAL CHECK GOOD.
